# SDR SWAA2018030520213

- Difficulty date: February 27, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 29,663 hours, 17,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 81000
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY EXIT SIGN LOOSE.   R & R THE SIGN ASSEMBLY IAW MM.
